# SDR CAL950419

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Cracked
- Location: Oil Press Switch
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LAS - FLT 0724 - THE NR 1 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED, ACCOMPANIED BY A LOSS OF OIL WHILE IN-FLIGHT.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LINE TO LOW OIL PRESSURE SWITCH CRACKED.  THE LINE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
